Les pré/publications des membres du projet

Accueil Membres Activités

J. Ayoub, F. Ivorra, J. Sebag, Motives of rigid analytic tubes and nearby motivic sheaves, prépublication 2013

P. Cassou-Noguès, M. Raibaut, Newton transformations and motivic invariants of plane curves

A. Beshenov, M. Bilu, Y. Bilu, P. Rath, Rational points on analytic varieties, preprint 2014, lien

W. Castryck, D. Ibadala, A. Lemahieu, The holomorphy conjecture for nondegenerate surface singularities, arxiv

A. Chambert-Loir, F. Loeser, A non-archimedean Ax-Lindemann theorem, arxiv

A. Chambert-Loir, F. Loeser, Motivic height zeta functions, Amer. J. Math.138 (1) (special issue dedicated to the life and work of J.-I. Igusa), p. 1-59 (2016)

R. Cluckers, F. Loeser, I. Halupczock, M. Raibaut, Distributions and wave front sets in the uniform non-archimedean setting

G. Comte, Deformation of singularities and additive invariants, Journal of singularities, Volume 13 (2015), 11-41, pdf

G. Comte, R. Cluckers, D. J. Miller, J. P. Rolin, T. Servi, Integration of oscillatory and subanalytic functions, arxiv

G. Comte, C. Miller, Points of bounded height on oscillatory sets, arxiv

G. Comte, Y. Yomdin, Zeroes and rational points of analytic functions, arxiv

A. Ducros, Families of Berkovich spaces, arxiv

A. Esterov, A. Lemahieu, K. Takeuchi, On the monodromy conjecture for non-degenerate hypersurfaces, arxiv

L. Fantini, D. Turchetti, Galois descent of semi-affinoid spaces, arxiv

G. Fichou, Artin approximation compatible with a change of variables, arxiv

A. Forey, Motivic local density, arxiv

F. Ivorra, J. Sebag, Artin motives, weights and motivic nearby fibers

M, Porta, T. Y. Yu, Derived non-archimedean analytic spaces arxiv (to appear in Selecta Mathematica)

M. Porta, T. Y. Yu, Higher analytic stacks and GAGA theorems, Advances in Mathematics 302, 351–409, 2016

T. Y. Yu, Enumeration of holomorphic cylinders in log Calabi-Yau surfaces. I, Mathematische Annalen 366(3), 1649-1675, 2016

T. Y. Yu, Enumeration of holomorphic cylinders in log Calabi-Yau surface, II. Positivity, integrality and the gluing formula arxiv

M. Bilu, Soutenance de thèse : "Produits eulériens motiviques", le 28 novembre 2017 lien

A. Ducros, Families of Berkovich spaces, à paraître dans Astérisque

A. Chambert-Loir, F. Loeser, A non-archimedean Ax-Lindemann theorem, Algebra & Number Theory 11-9 (2017), 1967-1999 lien

R. Cluckers, G. Comte, D. J. Miller, J. P. Rolin, T. Servi, Integration of oscillatory and subanalytic functions, à paraître dans Duke Math. Journal, arxiv

G. Comte & Y. Yomdin, Zeroes of rational points of analytic functions, à paraître aux Annales de l'Institut Fourier arxiv

M. Chapuis, Formes modéremment ramifiées de polydisques fermés et de dentelles, à paraître aux Annales de l'Institut Fourier arxiv

G. Fichou, M. Shiota, Real Milnor Fibres and Puiseux Series, Annales scientifiques de l'ENS 50, fascicule 5 (2017), 1205-1240

G. Fichou, On relative grothendieck rings and algebraically constructible functions, Mathematische Annalen 369 (2017) 761-795

G. Fichou, R. Quarez, Continuous functions in the plane regular after one blowing-up, Mathematische Zeitschrift 285 (2017), no. 1-2, 287-323

A. Forey, Motivic local density, Math. Z., 287(1-2), 2017, 361-403

A. Forey, Soutenance de thèse : "Invariants motiviques dans les corps valués", le 7 décembre 2017 lien

A. Forey, Virtual rigid motives of semi-algebraic sets, preprint arxiv

A. Forey, A motivic local Cauchy-Crofton formula, preprint, arxiv